User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Pan, S.; Hu, X.; Adams, N.A. 
Title:
A consistent analytical formulation for volume estimation of geometries enclosed by implicitly defined surfaces 
Keywords:
geometries; surfaces; analytical formulation; volumes estimation; consistency; implicity defined surfaces 
Journal title:
SIAM Journal on Scientific Computing 
Year:
2018 
Journal volume:
Vol. 40 
Journal issue:
Issue 3 
Pages contribution:
A1523-A1543 
Covered by:
Scopus 
Language:
en 
Fulltext / DOI:
Publisher:
Society for Industrial and Applied Mathematics 
Print-ISSN:
1064-8275 
E-ISSN:
1095-7197 
Accepted:
20.02.2018 
Date of publication:
24.05.2018 
TUM Institution:
Lehrstuhl für Aerodynamik